# SDR COMA9960702

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- System (JASC): 3210 · Main Landing Gear
- Part: Vibration
- Condition: Detected
- Location: Mlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT DURING GEAR RETRACTION.  CND   A/C RETURNED TO SERVICE.
